# SDR SWAA2021120141762

- Difficulty date: November 8, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; AFT CORNER SCUFF PLATE IS CRACKED. WELDED CRACK ON SCUFF PLATE IAW SRM 53-30-15-2R-1 PARA 4.B. (2) ACCOMPLISHED DYE PEN INSPECTION ON WELDED AREA IAW SOPM 20-20-02.   ACCOMPLISHED DYE PEN INSPECTION ON WELDED AREA IAW SOPM 20-20-02. WELDED CRACKED AREA AS INDICATED BY NDI ON FCB AFT CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4).  PT INSPECTED SCUFF PLATE IAW SOPM 20-20-02. NO CRACKS NOTED.  SANDED WELD REPAIR AREA SMOOTH IAW SRM 53-30-15-2R-1 PARA 4.B.(5).  APPLIED CHEMICAL CONVERSION TO BARE ALUMINUM SURFACES AND APPLIED 2 COATS OF PRIMER IAW SRM 53-30-15-2R-1 STEPS 4.B(6) AND (7); [12].
